<  Back to the Polytechnique Montréal portal

A local branching matheuristic for the multi-vehicle routing problem with stochastic demands

Florent Hernandez, Michel Gendreau, Ola Jabali and Walter Rei

Article (2019)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
Research Center: CIRRELT - Interuniversity Research Centre on Enterprise Networks, Logistics and Transportation
PolyPublie URL: https://publications.polymtl.ca/43259/
Journal Title: Journal of Heuristics (vol. 25, no. 2)
Publisher: Springer
DOI: 10.1007/s10732-018-9392-y
Official URL: https://doi.org/10.1007/s10732-018-9392-y
Date Deposited: 18 Apr 2023 15:02
Last Modified: 18 Apr 2023 15:02
Cite in APA 7: Hernandez, F., Gendreau, M., Jabali, O., & Rei, W. (2019). A local branching matheuristic for the multi-vehicle routing problem with stochastic demands. Journal of Heuristics, 25(2), 215-245. https://doi.org/10.1007/s10732-018-9392-y

Statistics

Dimensions

Repository Staff Only

View Item View Item